I am 6 weeks postpartum.. and I had the depo shot the day I came home and for the past 5 weeks my face is covered in acne!! I have NEVER had acne!! I have had a pimple but never acne!! I do not have much money and I am going to order proactive next week... But I do have to wear makeup I am interacting with people all day at work.. I am using an acne gel and Acne scrub.. And that used to work.. Please.. Any advice... I feel so awful.. What can I do?Answer Question
Answer by Anonymous at 10:32 PM on Oct. 17, 2008
Acne seems to be a BAD side effect of Depo as well as a few other SERIOUS side effects.
Answer by vbruno at 10:34 PM on Oct. 17, 2008
Answer by KnoxvilleDoula at 4:20 PM on Oct. 18, 2008
Answer by jrgorby19 at 7:42 PM on Oct. 18, 2008
Answer by purewomen at 2:11 AM on Oct. 19, 2008
Answer by salexander at 7:49 PM on Oct. 20, 2008
Answer by heavenschild99 at 10:09 PM on Oct. 20, 2008
Answer by siobhan0529 at 2:04 AM on Oct. 24, 2008
Next question in Beauty & Style
Am getting married - how to wear a veil in this hair???